Adaptive output-feedback control for a class of uncertain stochastic non-linear systems with time delays
文献类型:期刊论文
作者 | Liu, Shu-Jun2,3; Ge, Shuzhi Sam1; Zhang, Ji-Feng2![]() |
刊名 | INTERNATIONAL JOURNAL OF CONTROL
![]() |
出版日期 | 2008 |
卷号 | 81期号:8页码:1210-1220 |
关键词 | stochastic non-linear systems time-delay systems output-feedback stabilisation memoryless adaptive control virtual control coefficients |
ISSN号 | 0020-7179 |
DOI | 10.1080/00207170701598478 |
英文摘要 | In this paper, we investigate the adaptive output-feedback stabilisation for a class of stochastic non-linear systems with time-varying time delays. First, we give some sufficient conditions to ensure the existence and uniqueness of the solution process for stochastic non-linear systems with time delays, and introduce a new stability notion and the related criterion. Then, for a class of stochastic non-linear systems with time-varying time delays, uncertain parameters in both drift and diffusion terms, and general constant virtual control coefficients, we present a systematic design procedure for a memoryless adaptive output-feedback control law by using the backstepping method. It is shown that under the control law based on a memoryless observer, the closed-loop equilibrium of interest is globally stable in probability, and moreover, the solution process can be regulated to the origin almost surely. |
WOS研究方向 | Automation & Control Systems |
语种 | 英语 |
WOS记录号 | WOS:000256997000004 |
出版者 | TAYLOR & FRANCIS LTD |
源URL | [http://ir.amss.ac.cn/handle/2S8OKBNM/5353] ![]() |
专题 | 系统科学研究所 |
通讯作者 | Ge, Shuzhi Sam |
作者单位 | 1.Natl Univ Singapore, Dept Elect & Comp Engn, Singapore 117576, Singapore 2.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Syst & Control, Beijing 100080, Peoples R China 3.Southeast Univ, Dept Math, Nanjing 210096, Peoples R China |
推荐引用方式 GB/T 7714 | Liu, Shu-Jun,Ge, Shuzhi Sam,Zhang, Ji-Feng. Adaptive output-feedback control for a class of uncertain stochastic non-linear systems with time delays[J]. INTERNATIONAL JOURNAL OF CONTROL,2008,81(8):1210-1220. |
APA | Liu, Shu-Jun,Ge, Shuzhi Sam,&Zhang, Ji-Feng.(2008).Adaptive output-feedback control for a class of uncertain stochastic non-linear systems with time delays.INTERNATIONAL JOURNAL OF CONTROL,81(8),1210-1220. |
MLA | Liu, Shu-Jun,et al."Adaptive output-feedback control for a class of uncertain stochastic non-linear systems with time delays".INTERNATIONAL JOURNAL OF CONTROL 81.8(2008):1210-1220. |
入库方式: OAI收割
来源:数学与系统科学研究院
浏览0
下载0
收藏0
其他版本
除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。